# SDR DHL9771269D

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 652961810
- Condition: Corroded
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 2 SLAT O/B ATTACH CASTING FOR TRACK HAS CORROSION UNDER RIB SKIN.  REMOVED AND INSTALLED NEW CASTING PER SRM 51-10-1.
